I am very worried about starting this medication. After researching it, I am seeing that many are started out at 150mg and then moved up. That makes me so nervous... also, I'm reading a lot about people having seizures. I also take Irbesartan for high BP. My doc believes my anxiety is a factor for the HP, and that it will improve with the Wellbutrin. I definitely have anxiety that is affecting me on a daily basis, and feel that I need something to help regulate that, but I'm worried about what could possibly happen to me by taking this drug. Anyone else in a similar situation? Thanks for any help!
sdharris; I also started on the 300mg, And myself it did not have a lot of effect on me except the first couple of days a bit extra tired. And worrying about the high dose but I find many are started with the 300 as my doctor told me because this avoids the adjustment of the increase from 150mg to 300mg and as far as seizures if you look and a number of people that did have this problem is very very small for the amount of the study. Just when you start to make sure it's on a day you don't have to work or drive etc it takes everyone different amounts of time to get used to this medication as well as many others. As long as your doctor know everything else your taking I really would not worry and I hope you are as lucky as me and not even notice the adjustment to it. have a good day Chuck.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 16 Jul 2013 • 5 answers
Posted 9 Jan 2015 • 3 answers
Posted 19 Oct 2016 • 0 answers
Posted 3 Jun 2018 • 3 answers